# SDR USAA2012091000013

- Difficulty date: August 27, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935352Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON FRAME TIE CLIP AT BS 380, S6R.  REPLACED FRAME TIE CLIP AT BS 380, S6R IAW B737 SRM 51-40-02.
